IJPAM: Volume 78, No. 5 (2012)

A COMMON FIXED POINT THEOREM FOR
FOUR MAPS IN CONE METRIC SPACES

M. Rangamma$^1$, K. Prudhvi$^2$
$^{1,2}$Department of Mathematics
Osmania University
Hyderabad, Andhra Pradesh, INDIA


Abstract. In this paper,we prove existence of coincidence points and a common fixed point theorem for four maps in cone metric spaces. Our result generalizes and extends some recent results.

Received: May 25, 2012

AMS Subject Classification: 47H10, 54H25

Key Words and Phrases: cone metric space, common fixed point, coincidence point

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 5